Previous |  Up |  Next


Title: Bootstraping of M-smoothers (English)
Author: Maciak, Matouš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 1
Year: 2011
Pages: 37-46
Category: math
MSC: 62G09
MSC: 62G10
idZBL: Zbl 05953291
idMR: MR2808292
Date available: 2014-05-02T05:55:28Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-1_6.pdf 566.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo